| Model Number |
508-36-103 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
03/31/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
6.5 taper disengaged from the baseplate.
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number (b)(4) 1644408-2024-00843; (b)(4), s817 - dissociation, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.